my bloodpressure on meds in sky high. i feel iratable and moody all the time. im dizzy, really bad headaches, iv gained 30lbs in one month, my hair is falling out. i dont have stregnth or enegry. im very light headed. I cant ever get comfortable. No sex drive...... please help me what is wrong with me???
Cherie, What meds are you on. I had a very similar reaction to atenolol, a beta blocker, that you are describing. It made my bp go up as well as many other side effects. Post back on your meds as they are often the culprit if not the right ones for you.
You need to get the package insert (info) on your meds (not the printout from the pharmacy.) Some meds can actually raise b/p in some patients instead of lowering it. Likely, you are stressed out as well from the expectation that your b/p will drop fast after starting meds. The stress will increase your b/p of course.
It takes awhile for the meds to seep into your body & establish a baseline. For example, it took a whole month for my b/p to drop after adding a diuretic (HCTZ.) It is important to be consistent in the time you take your meds & if you are taking them with food make sure to also be consistent in the amount of food you are eating. The fatigue does lessen somewhat. I can remember being so drugged out that I could hardly get myself off my lazyboy to get to my Dr's appointment. I've learned ways around that problem now. It's a challenge for sure. There will be better days. Fam